# SDR 6CBA20140728131

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N721AF
- Make and model: Pilats PC1247
- Aircraft serial: 721
- Aircraft time: 6,770 hours, 6,297 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,596 hours, 6,138 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 5321012218
- Part serial: VLG022
- Condition: Broken
- Location: Rt Mlg
- Part time: 6,770 hours, 6,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RT GEAR UNSAFE LIGHT ILLUMINATED ON GEAR RETRACTION.  THE ACFT DIVERTED & LANDED SAFELY.  INSPECTION OF THE RT LG REVEALED THE LOWER RT LG ACTUATOR BOLT BROKEN AT THE NUT ATTACHMENT & WAS WORKING OUT OF THE GEAR MOUNTING HOLE.  THE INNER BORE OF THE MLG WAS ALSO FOUND DAMAGED FROM THE BOLT BACKING OUT.  THE BOLT PN 532.10.12.218 & MLG FITTING PN 532.10.12.206 WERE REPLACED WITH NEW.
